Academic Journals Database
Disseminating quality controlled scientific knowledge

Inequalities for the Polar Derivative of a Polynomial

ADD TO MY LIST
 
Author(s): Gulshan Singh | W. M. Shah | Yash Paul

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 02;
Start page: 23;
Date: 2011;
Original page

Keywords: Polynomial | Inequality | Polar Derivative

ABSTRACT
If is a polynomial of degree , having all its zeros in |z|≤K, K≥1 , then it was proved by Aziz and Rather [2] that for every real or complex number with |a| ≥K, . In this paper, we sharpen above result for the polynomials p(z) of degree n>3
Why do you need a reservation system?      Save time & money - Smart Internet Solutions